Ask an expert
Question

12 Dec 2005

Ecstasy usage with Tik and sleeping pills
A family member took tik (friday) and ecstasy (Sat) as well because he was working night shift Sunday he took tik again. How dangerous is this?! He got home Monday afternoon and took 2 sleeping pills. Will he be alright?

What so i say to him? Please help, i'm very worried about him
Answer 1,282 views
Expert
CyberShrink
cybershrink

01 Jan 0001

He'll probably be all right, THIS TIME. But Ecstacy is bad for the brain, and it makes no sense to use it. And Tik is very bad for the brain, and can cause all sorts of problems. Being bored is no excuse, and there are thousands of better things to do to relieve boredom. He needs to see a drugs counsellor
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9328 votes
No
67% - 18819 votes
Vote